Couldn't find what you looking for?

TRY OUR SEARCH!


I have one question and I would be very grateful for an answer.
I am a bit frightened and any hope is more than welcome.
A good friend of mine got some disease called monoucleosis. I have never heard about such disease and I thought it was something like cold or similar.
Yesterday I went to his house to visit him. We were in a same room for about an hour and a half. Everything turned well, we talked and I went home.
Today I heard from another friend that monoucleosis is a very serious and contagious disease.
I need more informations about this disease!!!
Can someone please tell me how does it spread? How can I be sure that I’m not infected?

Loading...


First of all-what kind of friend don’t inform his visitors about his disease? I’m not sure that’s a good friend.
My sister is suffering from monoucleosis.
Monoucleosis is an infection caused by the Epstein-Barr virus. It can cause fevers, sore throat, and swollen lymph glands, especially in the neck.
It is disease often called “kissing disease” which is connected with the way of spreading.
Mono is not spread as easily as some other viruses like cold virus. The virus which causes monoucleosis is often located in mucus and saliva in mouth.
It is usually passed from one person to another through kissing.
Monoucleosis in most cases is a self-limiting disease, which means it goes away on its own.
I suggest you didn’t kiss your friend in mouth so you don’t have to worry about you caching a disease from your friend.
Be more careful next time!

Reply

Loading...

umm... i have mono, and i took amoxicillin, and now i have a rash all over my body. its my docs falt.!. she thought i just had a cold... but i wanted to know how to get ride of the rash
Reply

Loading...

My son also developed rash from amoxicillin. I called our freind, who is a doctor, straight away and she told me that no treatment is necessary for rash caused by amoxicillin. It should disappear on its own in 1-6 days time. However, if the rash doesn’t clear in 6 days or if it turns to hives and gets itchy, then you should see a dermatologist.

Developing this rash doesn’t mean that you will get the rash next time you take amoxicillin.
Reply

Loading...